Keyword : stream ciphers


On the Distribution of p-Error Linear Complexity of p-Ary Sequences with Period pn
Miao TANG Juxiang WANG Minjia SHI Jing LIANG 
Publication:   
Publication Date: 2019/12/01
Vol. E102-D  No. 12 ; pp. 2595-2598
Type of Manuscript:  LETTER
Category: Fundamentals of Information Systems
Keyword: 
periodic sequencek-error linear complexitycounting functionstream ciphers
 Summary | Full Text:PDF

Construction of Resilient Boolean and Vectorial Boolean Functions with High Nonlinearity
Luyang LI Dong ZHENG Qinglan ZHAO 
Publication:   
Publication Date: 2019/10/01
Vol. E102-A  No. 10 ; pp. 1397-1401
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
Boolean functionvectorial Boolean functionsstream ciphersnonlinearityresiliencyalgebraic degree
 Summary | Full Text:PDF

New Results on the Boolean Functions That Can Be Expressed as the Sum of Two Bent Functions
Longjiang QU Shaojing FU Qingping DAI Chao LI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/08/01
Vol. E99-A  No. 8 ; pp. 1584-1590
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
stream ciphersbent functionsMaiorana-MacFarland functionpartial spread function
 Summary | Full Text:PDF

A New Necessary Condition for Feedback Functions of de Bruijn Sequences
Zhongxiao WANG Wenfeng QI Huajin CHEN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/01/01
Vol. E97-A  No. 1 ; pp. 152-156
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Symmetric Key Based Cryptography
Keyword: 
stream ciphersnonlinear feedback shift registersde Bruijn sequences
 Summary | Full Text:PDF

Linear Complexity of a New Generalized Cyclotomic Sequence of Order Two of Length pq
Xiaoping LI Wenping MA Tongjiang YAN Xubo ZHAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/05/01
Vol. E96-A  No. 5 ; pp. 1001-1005
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
generalized cyclotomic sequenceslinear complexitystream ciphersminimal polynomial
 Summary | Full Text:PDF

A Class of 1-Resilient Functions in Odd Variables with High Nonlinearity and Suboptimal Algebraic Immunity
Yusong DU Fangguo ZHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/01/01
Vol. E95-A  No. 1 ; pp. 417-420
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream ciphersalgebraic attacksBoolean functionsalgebraic immunitynonlinearityresiliency
 Summary | Full Text:PDF

A Construction of Binary Cyclotomic Sequences Using Extension Fields
Zhixiong CHEN Xiaoni DU Rong SUN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2009/02/01
Vol. E92-A  No. 2 ; pp. 663-667
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipherscyclotomic sequencespseudorandom binary sequencescharacter sumscorrelation
 Summary | Full Text:PDF

Autocorrelation and Linear Complexity of the New Generalized Cyclotomic Sequences
Tongjiang YAN Rong SUN Guozhen XIAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2007/04/01
Vol. E90-A  No. 4 ; pp. 857-864
Type of Manuscript:  PAPER
Category: Information Security
Keyword: 
stream cipherssequencescyclotomylinear complexityautocorrelation
 Summary | Full Text:PDF

Analysis of the Linear Complexity and Its Stability for 2pn-Periodic Binary Sequences
Zhihua NIU Guozhen XIAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2005/09/01
Vol. E88-A  No. 9 ; pp. 2412-2418
Type of Manuscript:  PAPER
Category: Information Security
Keyword: 
stream ciphersperiodic sequenceslinear complexityk-error linear complexitypolynomial weight
 Summary | Full Text:PDF

On the Randomness of the Editing Generator
Enjian BAI Zhihua NIU Guozhen XIAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2004/06/01
Vol. E87-A  No. 6 ; pp. 1570-1575
Type of Manuscript:  PAPER
Category: Information Security
Keyword: 
stream cipherspseudo-random sequencesclock-controlled generatorshrinking generator
 Summary | Full Text:PDF